Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/7892

Title: Regression quantiles under dependent censoring
Authors: VERAVERBEKE, Noel
Issue Date: 2006
Citation: STATISTICS, 40(2). p. 117-128
Abstract: In a recent paper, Braekers and Veraverbeke [Braekers, R. and Veraverbeke, N., 2005, A copula-graphic estimator for the conditional survival function under dependent censoring. Canadian Journal of Statistics , 33, 429–447.] obtained asymptotic results for an estimator of the conditional distribution function of the lifetime, in a fixed design regression model with dependence between lifetime and censoring time. The author complements these findings by corresponding results for the conditional quantile estimator. The main results are uniform strong consistency and a Bahadur-type representation. The latter is an invaluable tool for deriving further asymptotic results, such as the weak convergence of the quantile process.
URI: http://hdl.handle.net/1942/7892
DOI: 10.1080/02331880600589304
ISI #: 000237524200002
Category: A1
Type: Journal Contribution
Validation: ecoom, 2007
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.